# SDR AALA202311248146

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 62,401 hours, 36,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: UNKNOWN
- Condition: Bent
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EVACUATION PANEL SWITCH BENT. REPLACED TOGGLE SWITCH PER AMM 25-63-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
